# SDR ASAA2023012041605

- Difficulty date: January 20, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 50,662 hours, 14,761 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 22348
- Condition: Faulted
- Location: Lt Ac Pack
- Part time: 3,833 hours, 1,083 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TEMP CONTROL INOP. ZONE TEMP CAUTION EXTINGUISHES ON RESET. GROUNDED - YES. REMOVED AND REPLACED ZONE TRIM AIR MODULATING VALVE (V143). REF. B737-800 AMM 21-61-21.  ORIG SUB DATE: 1/24/2023
